# SDR DALA2022072305082

- Difficulty date: July 23, 2022
- Submitted: July 23, 2022
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 104,077 hours, 16,096 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1521, L/H I/B ELEVATOR UPPER SURFACE FOUND ONE HOLE. CORRECTIVE ACTION: L/H I/B ELEVATOR UPPER SURFACE REPAIRED AS PER B767-300 SRM 55-20-01-2R-1 & SRM 51-70-17 PARA.4B .FIG 024. (2332706)
